# SDR ASAA2021091235953

- Difficulty date: September 12, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,340 hours, 16,560 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: No Test
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 A LOOP INOP. DOES NOT TEST. GROUNDED - YES. REPLACED CONNECTOR D30252 PER B737 SWPM 20-63-00 .REMOVED AND REPLACED CONNECTOR D39927 PER SWPM 20-60-06, ENGINE APU FIRE CONTROL MODULE FAULTS UPPER FAN A LOOP. REMOVED AND REPLACED UPPER FAN LOOP REF B737-800 AMM 26-11-01, OPS CHECKS NORMAL. FUEL SPAR VALVE TEST PASSED REFA MM 28-22-00, EEC BITE REF AMM 71-00-00, TEST PASSED. ENG COWL ANTI ICE TEST PASSED REF AMM 30-21-00, IGNITION SYSTEM AUDIBLE TEST REF AMM 74-00-00, TEST PASSED. AVM OPS TEST PASSED REF AMM 77-31-00. CONNECTOR D39927 LEAK CHECK GOOD.
